# SDR QXEA200400114

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,135 hours, 5,892 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER FORWARD INBOARD NACELLE CENTER STRUCTURE ATTACH CLIP CRACKED ON RIGHT HAND NACELLE.  REPAIRED IAW HORIZON AIR EA 6-54-283.
